# SDR SWAA2020100519150

- Difficulty date: September 8, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 30,500 hours, 18,082 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A513315
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, FLOOR PANEL 211 AF HAS CORROSION ON THE LOWER MATING SURFACES, MARKED.  REMOVED AND REPLACED PANEL 211AF PART NR 141A5133-15.   REFERANCE TASK CARD 5310-I-1-14366-NG FOR PANEL 211AF INSTALL.
